# SDR AALA202105249020

- Difficulty date: May 21, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 20,359 hours, 9,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00025392
- Condition: Faulted
- Location: Slide Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT EMERERGENCY EXIT OVER WING AMBER CHECK SLIDE PRESSURE INDICATION ON FLIGHT ATTENDANT PANEL. ** SUPPLEMENTAL REPORT: REPLACED DECODER / ENCODER UNIT B AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47.
